Subversiones en las reglas del juego matemático

Translated title of the contribution: Subversiones en las reglas del juego matemático

Victor Gómez Pin

Research output: Contribution to journalArticleResearch

Translated title of the contributionSubversiones en las reglas del juego matemático
Original languageMultiple languages
Pages (from-to)1-1
JournalLudus vitalis : revista de filosofía de las ciencias de la vida
Volume1
Issue number0
Publication statusPublished - 1 Jan 1996

Cite this

Gómez Pin, V. (1996). Subversiones en las reglas del juego matemático. Ludus vitalis : revista de filosofía de las ciencias de la vida, 1(0), 1-1.